Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The IVP for the Benjamin-Ono-Zakharov-Kuznetsov equation in low regularity Sobolev spaces

Full text
Cunha, Alysson [1] ; Pastor, Ademir [2]
Total Authors: 2
[1] Univ Fed Goias, IME, Caixa Postal 131, BR-74001970 Goiania, Go - Brazil
[2] Univ Estadual Campinas, IMECC, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Differential Equations; v. 261, n. 3, p. 2041-2067, AUG 5 2016.
Web of Science Citations: 4

In this paper we study the initial-value problem associated with the Benjamin-Ono-Zakharov-Kuznetsov equation. Such equation appears as a two-dimensional generalization of the Benjamin-Ono equation when transverse effects are included via weak dispersion of Zakharov-Kuznetsov type. We prove that the initial value problem is locally well-posed in the usual L-2(R-2)-based Sobolev spaces H-s (R-2), s > 11/8, and in some weighted Sobolev spaces. To obtain our results, most of the arguments are accomplished taking into account the ones for the Benjamin-Ono equation. (C) 2016 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/08050-7 - Nonlinear dispersive evolution equations and applications
Grantee:Ademir Pastor Ferreira
Support type: Regular Research Grants